Article citationsMore>>

M. S. Muminov, “On Approximating the Probability of a Large Excursion a Nonstationary Gaussian Process,” Siberian Mathematical Journal, Vol. 51, No. 1, 2010, pp. 175-195. doi:10.1007/s11202-010-0015-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.